# SDR CALA2023071402243

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 75,282 hours, 32,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620551
- Condition: Cracked
- Location: Rh Emer Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY EXIT FWD FRAME CRACKED PER HAECO LCQ N/R 9294845/ 24845 GEN BY REMOVED AND REPLACED RH EMERGENCY EXIT FWD FRAME IAW UAL SRM 51- 72-11-911-001
